# SDR DALA2016062104805

- Difficulty date: June 21, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 70,338 hours, 52,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2B AND 34E OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTER PACKS PER AMM 33-53-00.
